# SDR SIMA20161126004

- Difficulty date: November 26, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,759 hours, 24,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14523171003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND CRACKS AROUND NUT PLATE HOLES ON LAV LT FLOORBEAM, ONE AT FR 59 AND ONE AT FR 61. AIRCRAFT WAS  REMOVED FROM SERVICE FOR IMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION. REPAIRED CRACKS AT NUT PLATE HOLES AT FR 59 AND FR 61  ON LAV LT FLOORBEAM IAW SRM 53-24-10RE SECTION 3. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION. (REPAIR MATERIALS: 2 DOUBLERS AL 2024 T3 0.063)
